Puppy Forum and Dog Forums banner

1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter #1
Hello, just had a quick question about our 6mnth old Weimaraner, who had a spay and stomach tack yesterday. She has been eating and drinking normally, and the wound looks fine, but she has an increased heart rate and breathing, probably 3 times faster than normal even when she is sleeping. We were give Novox for a pain reliever and gave her 1/2 a pill this morning as prescribed hoping that would calm her heart rate but it has not. We were also given Ace as a sedative, and we gave her one tablet as prescribed. Neither is helping with her breathing and heart rate. Ive called the vet twice and they are telling me this is normal, and that I can come get a stronger pain killer if I want. I dont want to just keep giving my dog pills, does anyone know if this is a normal side affect ?

Thanks
 
1 - 1 of 1 Posts
Top